Now showing items 146-165 of 214

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Eden, A. & Erbay, S. (2005; 2004). On travelling wave solutions of a generalized davey-stewartson system. IMA Journal of Applied Mathematics (Institute of Mathematics and its Applications), 70(1), 15-24. doi:10.1093/imamat/hxh050 [1]
      Eden, A. & Erbay, S. (2006). Standing waves for a generalized Davey–Stewartson system. Journal of Physics A: Mathematical and General, 39(43), 13435-13444. doi:10.1088/0305-4470/39/43/003 [1]
      Eden, A., Erbay, H. A. & Muslu, G. M. (2006). Two remarks on a generalized Davey–Stewartson system. Nonlinear Analysis, Theory, Methods and Applications, 64(5), 979-986. doi:10.1016/j.na.2005.05.052 [1]
      Eden, A., Erbay, H. A. & Muslu, G. M. (2008). Closing the gap in the purely elliptic generalized Davey–Stewartson system. Nonlinear Analysis, 69(8), 2575-2581. doi:10.1016/j.na.2007.08.034 [1]
      Eden, A., Erbay, S., & Hacinliyan, I. (2009). Reducing a generalized Davey–Stewartson system to a non-local nonlinear schrödinger equation. Chaos, Solitons and Fractals, 41(2), 688-697. doi:10.1016/j.chaos.2007.11.035 [1]
      El-Zahar, E. R. & Demiray, H. (2019). Analytical solutions of cylindrical and spherical dust ion-acoustic solitary waves. Results in Physics, 13, 1-9. doi:10.1016/j.rinp.2019.02.090 [1]
      El-Zahar, E. R. & Demiray, H. (2020). Analytical approximate solutions for nonplanar Burgers equations by weighted residual method. Results in Physics, 18, 1-8. doi:10.1016/j.rinp.2020.103293 [1]
      Erbay, H. A. & Muslu, G. M. (2011). Numerical simulation of blow-up solutions for the generalized davey-stewartson system. International Journal of Computer Mathematics, 88(4), 805-815. doi:10.1080/00207161003768380 [1]
      Erbay, H. A. & Tüzel, V. H. (2005; 2004). Dynamic extension of a compressible nonlinearly elastic membrane tube. IMA Journal of Applied Mathematics (Institute of Mathematics and its Applications), 70(1), 25-38. doi:10.1093/imamat/hxh061 [1]
      Erbay, H. A., Erbay, S. & Erkip, A. (2011). The cauchy problem for a class of two-dimensional nonlocal nonlinear wave equations governing anti-plane shear motions in elastic materials. Nonlinearity, 24(4), 1347-1359. doi:10.1088/0951-7715/24/4/017 [1]
      Esen, O. & Sütlü, S. (2021). Discrete dynamical systems over double cross-product Lie groupoids. International Journal Of Geometric Methods In Modern Physics, 18(4). doi:10.1142/S0219887821500572 [1]
      Esen, O. & Sütlü, S. (2021). Matched pair analysis of the Vlasov plasma. Journal Of Geometric Mechanics, 13(2), 209-246. doi:10.3934/jgm.2021011 [1]
      Esen, O. & Sütlü, S. S. (2016). Hamiltonian dynamics on matched pairs. International Journal of Geometric Methods in Modern Physics, 13(10), 1-24. doi:10.1142/S0219887816501280 [1]
      Esen, O. & Sütlü, S. S. (2017). Lagrangian dynamics on matched pairs. Journal of Geometry and Physics, 111, 142-157. doi:10.1016/j.geomphys.2016.10.005 [1]
      Esen, O., Kaya, H. K. & Sütlü, S. (2021). Lie cebiroidleri üzerindeki Lagrange dinamiğinin eşlenmesi problemi üzerine. Süleyman Demirel Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 25(2), 162-171. doi:10.19113/sdufenbed.812588 [1]
      Esen, O., Kudeyt, M. & Sütlü, S. (2021). Eşlenmiş Lie grupları üzerindeki Lagrange fark denklemleri. International journal of advances in engineering and pure sciences, 33(2), 250-258. doi:10.7240/jeps.784138 [1]
      Esen, O., Özcan, G. & Sütlü, S. (2021). Sönümlemeli sistemlerin eşlenmesi üzerine. Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi, 21(2), 273-282. doi:10.35414/akufemubid.803443 [1]
      Farajzadeh, A. P., Zanganehmehr, P. & Hasanoğlu, E. (2021). A new form of Kakutani fixed point theorem and intersection theorem with applications. Applied And Computational Mathematics, 20(3), 430-435. [1]
      Gaik, T. K. & Demiray, H. (2008). Forced korteweg-de Vries–Burgers equation in an elastic tube filled with a variable viscosity fluid. Chaos, Solitons and Fractals, 38(4), 1134-1145. doi:10.1016/j.chaos.2007.02.005 [1]
      Hacinliyan, A. S., & Erbay, S. (2002). A higher-order model for transverse waves in a generalized elastic solid. Chaos, Solitons and Fractals, 14(8), 1127-1135. doi:10.1016/S0960-0779(02)00057-7 [1]